MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 340MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 340MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.054S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a surgical procedure due to subtrochanteric fracture.The surgeon attempted to implant the patient with the unknown screw however it would not screw down into the tfna nail.There was no patient consequence.The procedure was successfully completed without surgical delay.This report is for one (1) 10mm/130 deg ti cann tfna 340mm/right sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device history lot - manufacturing location: monument manufacturing date: 12-sep-2019 expiration date: 31-jul-2029 part number: 04.037.054s, 10mm/130 deg ti cann tfna 340mm/right ¿ sterile lot number: 15l9017 (sterile) lot quantity: 6 work order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, ns071282 rev e met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev b was reviewed and determined to be conforming.Scn 16625 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive lot number: 13l4905 lot quantity: 150 production order traveler met all inspection acceptance criteria.Inspection sheet ns062925 rev e met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, bp55 lot number: h794568 lot quantity: 1,000 work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns062851 rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card received from smalley dated 22-feb-2019 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong 130 degree, tfna lot number: 14l5982 lot quantity: 54 two pieces were scrapped in cell at op #80, final inspection, due to tool marks in the surface finish.Production order traveler met all inspection acceptance criteria apart from the two pieces noted.Inspection sheet, final inspection, ns073593 rev b met all inspection acceptance criteria apart from the two pieces noted.Part number: 21127, timoagri16.00 lot number: 10l8564 lot quantity: 3,258 lbs.Inspection instruction met all inspection acceptance criteria.Certificate of test supplied by ati specialty materials dated 20-may-2019 was reviewed and determined to be conforming.Lot summary report dated 19-jun-2019 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria device history review - 20-jan-2022: dhr reviewed by: mschoenfeld this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TFNA 340MM/RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13308051
Report Number2939274-2022-00225
Device Sequence Number5028144
Product Code HSB
UDI-Device Identifier10886982096104
UDI-Public10886982096104
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.054S
Device Catalogue Number04.037.054S
Device Lot Number15L9017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/26/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - INSERTION INSTRUMENTS: TRAUMA; UNK - NAIL HEAD ELEMENTS: SCREW
Patient Age80 YR
Patient SexFemale